I am a little confused, do you have problems with addiction?? If not these questions may be better answered in the mental health or pain managment forums. God Bless and best of luck to you...
Well, to answer your first question, Tramadol ER is just a longer acting form of Tramadol. The "ER" stands for "extended release".
I too am a little confused about your situation -- are you an addict? In general, the last medication I'd take for pain would be tramadol -- it offers minimal pain relief and shouldn't be mixed with certain medications. See if you can get your Psychiatrist and doctor to work together to get you comfortable. Take care -- I'm sorry for you losses.
Another question is why would you need to take it with the norco because the hydrocodone(norco) is a stronger pain med than tramadol and like the other post said it does not give very food relief for pain I would just stick with norco but like they said u will have better luck in the pain managment forum because it doesn't sound like you are an addict or if u are it doesn't sound line you are trying to quit taking pin meds
Yes I am an addict... I have been on the norco for awhile 5 yrs and I can't stop taking them the withdraws are very hard to deal with. I take then for emotional pain not just physical... I have tried but then I go back to them...but I am always in alot of pain I can't move without these pills very stupid I ever took these pills but it started with a car accident that changed my life...I have been to a pain manegment clinic it did not work very well for "me" maybe for others it works...
Pain management centers tend to feed addictions. That's what it's doing for me anyways - I'll admit it.
I'm dual diagnosis - an addict and bipolar II with generalized anxiety. Unfortunately, I've not told my psychiatrist about me enrolling in pain management. This is very wrong and I need to do something about it very soon. But after reading your post, I really suggest getting your psychiatrist to pick up the phone to talk with your pain mgmt physician. They need to agree on a treatment plan for you. I believe therapy should be part of it.
I'm on 6 medications for my bipolar / depression / anxiety. Lithium is one of them. Lithium is not something you want to play with by taking occasionally or what not. But don't be afraid of taking it. In reality, it's nothing but a salt and I don't believe it will interact with other drugs. I could be wrong here but I have been told this before.
Breathe deep. As long as your docs agree on how to treat you, you will be ok. I'm so very sorry for what you've been through. Hang in there. ♥
I am very afraid of taking it(lythium) that I have anxiety attacks every time I get put on a new med..So the doc knows this and tries to put me at ease and tells me do not go online and check at all the side affects because you are going to wind up having all of them...lol and that is exactley what I end up doing:) I have ALOT of anxiety about everything..:(
Aw. It really is the worst thing to do. But I'm guilty of it as well.
Do you remember that brand of water, 'Lithia Springs?' It has lithium in it. Not in high amounts like a medicinal dose will have. But like I said, it's simply a salt - a mineral. Not some drug that's going to make you grow a 3rd arm or something :-p.
I remember when I was getting ready to take my very first pill for MI ever - I was still in high school and my GP prescribed me Prozac. I stood at the kitchen sink just staring at it. Then I just fell apart. Down on my knees, bawling, etc. My Mother, Father and Aunt run in. I was just freaked to hell that this pill was going to change me forever. I was going to lose my mind. Lose who I am. Lose what I am. So I had my little moment. And they all reassured me I would be ok. I took the pill. And know what happened? My hair turned green. :-p. No, I was fine.
We read so many horror stories about meds not agreeing with people. And yes, they do happen. But RC, I've been on SO MANY different medications over the years. The worst experience I ever had was when a pdoc added Abilify to my cocktail. For the first (and only) day I took it, I was olive green and insanely nauseous for 24 hours. So I didn't take it the next day and I was fine. Doc put me on something else.
Hope I sort of put you at ease. Don't be afraid. If you're gonna be afraid, be afraid of what might happen if you don't take these meds that are supposed to help you.
Hang in there. Post back soon.
The same thing happened to me witht the Trileptal I was bawling I had the doc on the phone tring to take this pill.. He says ok RC take the pill cut in 1/2 and just think it is a piece of candy or put into something sweet and take it you are not going to die. I will call you in the morning so I did it the next day I was able to take the whole pill... So now I am circling the lithium but I can not cut this one he started me at the losest dose because he knows how much anxiety I get but I have yet gotten to the point to even pick out the pill out of the bottle.. Of course I have no problem taking the Norco because it gets me through the day takes all the pain away and I do not have deal with anything so life is easier for me with it. I want to stop taking it but at the same time " I feel' I can not live without them I am never myself I just want to be me but I am not if that makes any sense... I take Trileptal, Norco, Klonopin, Tramodol ER, Soma, the newest to the family are Lithium and Neurontin.... The Soma I hardley take onley when I really have too which is never lol:) Thank You for responding to my post I appriciate you taking the time:)